# SDR CA100525021

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,284 hours
- Engine: Pwa R985AN14B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 58S923
- Condition: Misinstalled
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS BROUGHT IN FOR CONFORMANCE INSPECTION.  EDO 4580 FLOATS HAVE BEEN MODIFIED TO EDO 679-4930 FLOATS UNDER SEAFLIGHT STC SF92-1.  THE FLOATS DO NOT MEET THE AIRWORTHINESS REQUIREMENTS FOR THE FOLLOWING REASONS. 1. NO STC TO INSTALL 679-4930 FLOATS INSTALLED ON AIRCRAFT, THE AIRCRAFT REQUIRES KENMORE AIR STC SA1913WE TO OPERATE ON 4930 FLOATS 2. ATTACH GEAR FOR 4580 FLOATS FOUND INSTALLED ON AIRCRAFT, EXAMPLE THE SMALL DIAMETER FORWARD FLOAT STRUTS ARE INSTALLED INSTEAD OF THE HEAVIER UNIT CALLED OUT FOR IN THE KENMORE STC, ALSO ATTACH HARDWARE IS NOT COMPATIBLE FOR THE 679-4930 FLOAT INSTALLATION.  OPERATORS SHOULD BE AWARE OF THE INSTALLATION REQUIREMENTS FOR MODIFIED LANDING GEAR CONFIGURATIONS.
